# SDR AALA202210202059

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A300*
- Aircraft serial: 7515
- Aircraft time: 16,973 hours, 6,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: EN3646A0083ABN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROWS 35 AND 36 EMERGENCY AISLE LIGHTS INOPERATIVE. MAINTENANCE REPINED CONNECTOR 7260VC14 AT WALL PLUG AT SEAT ROW 35-36 PER AWD 33-51-08. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
